# SDR TRAX200600595

- Difficulty date: August 9, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N826AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7210
- Aircraft time: 21,598 hours, 19,094 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 148r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER AFT SIDE CRACKED AT WS148.018 ADJACENT TO JACKING PAD.
